ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznetsov A. P., Kuznetsov S. P., Ryskin N. M., Isaeva O. B. Nonlinearity: from oscillations to chaos. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 1, pp. 61-65.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 78)
Language: 
Russian
Heading: 
Article type: 
Other
UDC: 
517.9

Nonlinearity: from oscillations to chaos

Autors: 
Kuznetsov Aleksandr Petrovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Kuznetsov Sergey Petrovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Ryskin Nikita Mikhailovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Isaeva Olga Borisovna, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Abstract: 

-

Key words: 
Reference: 

-

Received: 
29.02.2008
Accepted: 
29.02.2008
Published: 
29.02.2008